FDA Warns TikTok Teens About Deadly ‘Benadryl Challenge’

The Food and Drug Administration is issuing a warning against another alarming challenge on the popular social media network TikTok. The latest warning comes regarding the deadly “Benadryl Challenge.”

The challenge requires TikTok users to take enough Benadryl to hallucinate before posting video footage of their trips on the platform.

“Taking higher than recommended doses of the common over-the-counter (OTC) allergy medicine diphenhydramine (Benadryl) can lead to serious heart problems, seizures, coma or even death,” the FDA said. “We are aware of news reports of teenagers ending up in emergency rooms or dying after participating in the ‘Benadryl Challenge’ encouraged in videos posted on the social media application TikTok.

“Health care professionals should be aware that the ‘Benadryl Challenge’ is occurring among teens and alert their caregivers about it.”

According to a KFOR report, the challenge has been responsible for multiple hospitalizations and was blamed for the death of a 15-year-old Oklahoma girl last month.

Johnson & Johnson previously issued a warning about the challenge.

“The Benadryl TikTok trend is extremely concerning, dangerous and should be stopped immediately,” a company spokesperson said in a statement.

That is all the information that is available at this time. This article will be updated with new and relevant information should it become available at any time. If there is anything that we missed, please feel free to send an email to [email protected] and we will respond as soon as possible. 

Tory Lanez Suggests Megan Thee Stallion Lied About Him Shooting Her
Tory Lanez Suggests Megan Thee Stallion Lied About Him Shooting Her
  • 10678531520930918